MAUDE Adverse Event Report: SURE-T® PARADIGM®; CONTACT DETACH G29 46/6 PCC

SURE-T® PARADIGM®; CONTACT DETACH G29 46/6 PCC
Lot Number 5212183
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.The patient's mother reported that, while doing nothing, her daughter's infusion set's tubing was detached near the reservoir and infusion set attachment.The site was at the abdomen and she wore the pump band on abdomen.The infusion was used for less than five minutes.The infusions were stored in a closet in the house.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.In the investigation, connector tests were performed on the returned set and it was found that the tubing was separated from the tubing connector due to missing glue as it was not properly applied between tubing and tubing connector and a drop of glue was also placed outside of tubing connector.No further information available.

Brand Name
SURE-T® PARADIGM®
Common Device Name
CONTACT DETACH G29 46/6 PCC
MDR Report Key8338218
Report Number3003442380-2019-00512
Device Sequence Number11206240
Product Code FPA
UDI-Device Identifier05705244005495
UDI-Public05705244005495
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/01/2020
Device Lot Number5212183
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2018
Initial Report FDA Received Date02/14/2019
Patient Sequence Number1